MathSciNet Relay Station
MathSciNet bibliographic data
MR722428 (85f:54044) 54D30 (03E35 03E50 54A35)
Zhou, Hao Xuan On countable compactness and sequential compactness. Proc. Amer. Math. Soc. 90 (1984), no. 1, 121–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement